On the number of subgroups of finite abelian groups
Journal de Théorie des Nombres de Bordeaux, Tome 9 (1997) no. 2, pp. 371-381.

Soit T(x)=K 1 xlog 2 x+K 2 xlogx+K 3 x+Δ(x),T(x) désigne le nombre de sous groupes des groupes abéliens dont l’ordre n’excède pas x et dont le rang n’excède pas 2, et Δ(x) est le terme d’erreur. On démontre que 1 X Δ 2 (x)dxX 2 log 31/3 X, 1 X Δ 2 (x)dx=Ω(X 2 log 4 X).

Let T(x)=K 1 xlog 2 x+K 2 xlogx+K 3 x+Δ(x), where T(x) denotes the number of subgroups of all abelian groups whose order does not exceed x and whose rank does not exceed 2, and Δ(x) is the error term. It is proved that 1 X Δ 2 (x)dxX 2 log 31/3 X, 1 X Δ 2 (x)dx=Ω(X 2 log 4 X).

DOI : https://doi.org/10.5802/jtnb.208
Classification : 11N45,  11L07,  20K01,  20K27
@article{JTNB_1997__9_2_371_0,
     author = {Ivi\'c, Aleksandar},
     title = {On the number of subgroups of finite abelian groups},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {371--381},
     publisher = {Universit\'e Bordeaux I},
     volume = {9},
     number = {2},
     year = {1997},
     doi = {10.5802/jtnb.208},
     zbl = {0905.11040},
     mrnumber = {1617404},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_1997__9_2_371_0/}
}
Aleksandar Ivić. On the number of subgroups of finite abelian groups. Journal de Théorie des Nombres de Bordeaux, Tome 9 (1997) no. 2, pp. 371-381. doi : 10.5802/jtnb.208. https://jtnb.centre-mersenne.org/item/JTNB_1997__9_2_371_0/

[1] G. Bhowmik, Average order of certain functions connected with arithmetic of matrices, J. Indian Math. Soc. 59 (1993), 97-106. | MR 1248950 | Zbl 1015.11511

[2] G. Bhowmik and H. Menzer, On the number of subgroups of finite Abelian groups, Abh. Math. Sem. Univ. Hamburg, in press. | MR 1481529 | Zbl 0890.11027

[3] G. Bhowmik and J. Wu, On the asymptotic behaviour of the number of subgroups of finite abelian groups, Archiv der Mathematik 69 (1997), 95-104. | MR 1458695 | Zbl 0907.11030

[4] A. Ivi, The Riemann zeta-function, John Wiley & Sons, New York (1985). | MR 792089 | Zbl 0556.10026

[5] A. Ivić, The general divisor problem, J. Number Theory 27 (1987), 73-91. | MR 904009 | Zbl 0619.10040

[6] H.-Q. Liu, Divisor problems of 4 and 3 dimensions, Acta Arith. 73 (1995), 249-269. | MR 1364462 | Zbl 0846.11056

[7] H. Menzer, On the number of subgroups of finite Abelian groups, Proc. Conf. Analytic and Elementary Number Theory (Vienna, July 18-20, 1996), Universität Wien & Universität für Bodenkultur, Eds. W.G. Nowak and J. Schoißengeier, Wien (1996), 181-188. | Zbl 0879.11049

[8] K. Ramachandra, Progress towards a conjecture on the mean value of Titchmarsh series, Recent Progress in Analytic Number Theory, Academic Press, London 1 (1981), 303-318. | MR 637354 | Zbl 0465.10033

[9] K. Ramachandra, On the Mean- Value and Omega-Theorems for the Riemann zeta-function, Tata Institute of Fund. Research, Bombay, 1995. | MR 1332493 | Zbl 0845.11003